# SDR IPXA09657884

- Difficulty date: October 26, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 311T115030
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON RT INTERNAL VERTICAL FRAME UPPER ATT SUPPORT CLIP CRACKED AT NAC STA 285.45 (CRACK LENGTH 1 INCH).  NR 1 PYLON RT INTERNAL VERTICAL FRAME UPPER ATT SUPPORT CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 45 JUST AT NAC STA 285.45.
